Homing in on heterostyly

Gilmartin, P.M. and Li, J. (2010) Homing in on heterostyly. Heredity, 105 (2). pp. 161-162. ISSN 0018-067X

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Related URLs:
Depositing User: Pure Connector
Date Deposited: 06 Nov 2013 10:52
Last Modified: 21 Apr 2020 22:08
URI: https://ueaeprints.uea.ac.uk/id/eprint/44273
DOI: 10.1038/hdy.2010.69

Actions (login required)

View Item View Item